| Model Number |
134048 |
| Medical Device Problem Codes |
Entrapment of Device (1212); Mechanics Altered (2984)
| Health Effect - Clinical Code |
Tissue Breakdown (2681)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
D10 concomitant products: 133650, 133650 premium surgiclip iii 9.0 (lot# p5d1306) 134048, 134048 premium titanium s'clip l (lot# p4k0960).Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that during a laparoscopic hernia procedure, the surgeon was able to squeeze the handle, the clips were unable to load properly into the jaws.It was noted tissues became stuck to the devices when pulling, and the clip remained attached to the device, which tore the vessel after clipping in the three devices.
Additional Manufacturer Narrative
H3 evaluation summary: medtronic conducted an investigation based upon all information received.The device was available for evaluation.The evaluation found no potentially contributing factors, and the sample met all related specifications.It was reported that the clips were unable to load properly into the jaws and tissues became stuck to the devices when pulling.The reported issues could not be confirmed.The most likely cause could not be identified because no related problem was detected with the device.The manufacturing records for each device are thoroughly reviewed prior to release to ensure that it meets all medtronic quality specifications.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.